# SDR CA070115004

- Difficulty date: January 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 19,145 hours
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER POWER SET FOR TAKEOFF, AND TAKEOFF ROLL COMMENCED, ENG NR 1 FAILED.  AIRCRAFT TAXIED BACK TO THE GATE. (TC NR 20070115004)
